# SDR SWAA2020041326541

- Difficulty date: March 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AAF HAS DAMAGED UPPER SURFACE SKIN PLIES / DUE TO THE EXTENT OF DAMAGE TO FLOOR PANEL 241AAF; OPTED TO FABRICATE A NEW FLOOR PANEL USING BMS4-17 TYV1 LOT#1420733-1 IAW SRM 53-00-50-2R-0 PARA 1A 'NOTE' & DWG 147A5810-8-M. INSTALLED INSERTS USING BMS 5-107 LOT#AK9FP3008K IAW SRM 53-00-50-2R-0 PARA 5S. 59401U 4MAR20 10529C 3/4/20
